Detailed Information

Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads

Presenting matrices of maximal Cohen-Macaulay modules

Full metadata record
DC FieldValueLanguage
dc.contributor.authorLee, Kisuk-
dc.date.available2021-02-22T15:01:50Z-
dc.date.created2020-09-01-
dc.date.issued2007-11-
dc.identifier.issn1015-8634-
dc.identifier.urihttps://scholarworks.sookmyung.ac.kr/handle/2020.sw.sookmyung/14618-
dc.description.abstractWe define a numerical invariant row(CM)(A) over Cohen-Macaulay local ring A, which is related to rows of the presenting matrices of maximal Cohen-Macaulay modules without free summands. We show that row(A) = row(CM)(A) for a Cohen-Macaulay (not necessarily Gorenstein) local ring A.-
dc.language영어-
dc.language.isoen-
dc.publisherKOREAN MATHEMATICAL SOC-
dc.subjectLOCAL-RINGS-
dc.subjectINDEX-
dc.subjectINVARIANTS-
dc.titlePresenting matrices of maximal Cohen-Macaulay modules-
dc.typeArticle-
dc.contributor.affiliatedAuthorLee, Kisuk-
dc.identifier.doi10.4134/BKMS.2007.44.4.871-
dc.identifier.scopusid2-s2.0-37249077461-
dc.identifier.wosid000255161500029-
dc.identifier.bibliographicCitationBULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.44, no.4, pp.871 - 878-
dc.relation.isPartOfBULLETIN OF THE KOREAN MATHEMATICAL SOCIETY-
dc.citation.titleBULLETIN OF THE KOREAN MATHEMATICAL SOCIETY-
dc.citation.volume44-
dc.citation.number4-
dc.citation.startPage871-
dc.citation.endPage878-
dc.type.rimsART-
dc.type.docTypeArticle-
dc.identifier.kciidART001202949-
dc.description.journalClass1-
dc.description.journalRegisteredClassscie-
dc.description.journalRegisteredClassscopus-
dc.description.journalRegisteredClasskci-
dc.relation.journalResearchAreaMathematics-
dc.relation.journalWebOfScienceCategoryMathematics-
dc.subject.keywordPlusLOCAL-RINGS-
dc.subject.keywordPlusINDEX-
dc.subject.keywordPlusINVARIANTS-
dc.subject.keywordAuthorcolumn and row invariants-
dc.subject.keywordAuthormaximal Cohen-Macaulay modules-
dc.subject.keywordAuthorsyzygy modules-
dc.subject.keywordAuthorCohen-Macaulay ring-
Files in This Item
There are no files associated with this item.
Appears in
Collections
이과대학 > 수학과 > 1. Journal Articles

qrcode

Items in ScholarWorks are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher Lee, Kisuk photo

Lee, Kisuk
이과대학 (수학과)
Read more

Altmetrics

Total Views & Downloads

BROWSE